MAUDE Adverse Event Report: SYNTHES GMBH LOW PROF LCKNG SCREW F/IM NAIL Ø 5.0MM / L 42MM / XL25/ STER; SCREW, FIXATION, BONE

SYNTHES GMBH LOW PROF LCKNG SCREW F/IM NAIL Ø 5.0MM / L 42MM / XL25/ STER; SCREW, FIXATION, BONE
Catalog Number 04.045.342TS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Malunion of Bone (4529)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent a revision/removal and replacement implants due to nonunion/malunion orif tibia.The original nail was removed, an osteotomy was performed to correct the defect in the proximal tibia, the replacement nail was then implanted using two proximal interlocks.The nail construct was supplemented by a competitor lateral proximal tibia plate.On (b)(6) 2026 patient again underwent the removal procedure due to a loose screw from a tna.When taking out the protruding screw, it was discovered that the second interlock was also broken.This report captures the first revision surgery performed on (b)(6) 2026 due to nonunion/malunion while related complaint: (b)(4) captures the second removal surgery performed on (b)(6) 2026 due to two (2) loose/broken proximal interlocking screws.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: h4.Corrected: g1.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot.A manufacturing record evaluation was performed for the finished device.Product code: 04.045.342ts-us.Lot number: 68452p0.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 18 jun 2025.Manufacturing site: jabil grenchen.Expiry date: 31 may 2030.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LOW PROF LCKNG SCREW F/IM NAIL Ø 5.0MM / L 42MM / XL25/ STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK GRENCHEN
solothurnstrasse 186
grenchen CO
SZ  
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key24779819
Report Number8030965-2026-03107
Device Sequence Number6064341
Product Code HWC
UDI-Device Identifier10886982301390
UDI-Public(01)10886982301390(17)300531(10)68452P0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.045.342TS
Device Lot Number68452P0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown